# SDR IPXA2574824

- Difficulty date: August 7, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 23,561 hours, 15,670 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CABIN FLOOR PANEL 242XBF DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
